A Family of Lacunary Partition Functions

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 38, (2008), Pages 87-91


A. E. Patkowski

1390 Bumps River Road

Centerville

MA 02632

mailto:alexpatk@hotmail.com






Abstract We offer a new family of lacunary partition functions by using interesting properties of indefinite quadratic forms. In particular, we obtain a family of colored partition functions by paraphrasing some old and new q-series identities.

Keywords q-series, partitions, indefinite quadratic forms

Classification (MSC2000) 11B37, 11B75, 11P99

Full text

Full paper

Personal tools